# SDR DALA2025040302499

- Difficulty date: March 26, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N323DN
- Make and model: Airbus A321-213
- Aircraft serial: 7672
- Aircraft time: 23,724 hours, 10,580 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3023 ACCOMPLISH ER/A 625275-14 ACCOMPLISH SECTION I: TIME-LIMITED REPAIR BEFORE DEPARTURE FROM ATL. TIME-LIMITED REPAIR APPROVAL LIMITED TO 200 FLIGHT CYCLES. CORRECTIVE ACTION: ACCOMPLISH ER/A 625275-14 ACCOMPLISH SECTION I: TIME-LIMITED REPAIR BEFORE DEPARTURE FROM ATL. TIME-LIMITED REPAIR APPROVAL LIMITED TO 200 FLIGHT CYCLES. (0878601)
